# SDR REXA201808290742

- Difficulty date: August 18, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582A
- Condition: Corroded
- Location: Bs 634-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE LAVATORY PAN ANGLE,  FOUND CORROSION ON STRINGER 24R, BETWEEN BS 364 - 394.  REPAIRED THE STRINGER IAW SRM 53-00-03-201-001-A02.
